# SDR NACA20130402001

- Difficulty date: March 5, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,425 hours, 53,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN S16R BS 520.  REPAIRED CRACK ON FUSELAGE SKIN STR 16R STA 520 IAW B737-200 SRM 53-30-3 FIG 48 DETAIL VII SHT 29 REV 105.
